MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SCREWS: MPACT CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 35

MEDACTA INTERNATIONAL SA SCREWS: MPACT CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 35
Model Number 01.32.6535
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 january 2020: lot 1706505: (b)(4) items manufactured and released on 16-mar-2017.Expiration date: 2022-03-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional items involved in the event, batch review performed on 07 january 2020.Screws: mpact 01.32.6525 cancellous bone screw, flat head 6,5 l 25 (k103721) lot.167232 lot 167232: (b)(4) items manufactured and released on 05-dec-2016.Expiration date: 2021-11-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.Screws: mpact 01.32.6535 cancellous bone screw, flat head 6,5 l 35 (k103721) lot.168797 lot 168797: (b)(4) items manufactured and released on 06-feb-2017.Expiration date: 2022-01-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Cup: mpact 01.32.156mh acetabular shell 56 multi-hole (k1328799) lot.173224 lot 173224: (b)(4) items manufactured and released on 01-sep-2017.Expiration date: 2022-08-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Liner: mpact 01.32.3648hct flat pe hc liner 36/f (k103721) lot.171741 lot 171741: (b)(4) items manufactured and released on 27-sep-2017.Expiration date: 2022-09-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.Ball heads: cocr 01.25.034 cocr ball head 12/14 36 size xxl +10.5 (k080885) lot.162376 lot 162376: (b)(4) items manufactured and released on 26-jul-2016.Expiration date: 2021-07-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Stem: amistem h 01.18.133 ha coated std stem #3 (k093944) lot.165812 lot 165812: (b)(4) items manufactured and released on 05-jan-2017.Expiration date: 2021-12-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all hardware and implanted an antibiotic spacer 1 year and 11 months after primary.The surgery was completed successfully.

Brand Name
SCREWS: MPACT CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 35
Common Device Name
CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 35
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9646641
Report Number3005180920-2020-00010
Device Sequence Number19533143
Product Code LPH
UDI-Device Identifier07630030812408
UDI-Public07630030812408
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2022
Device Model Number01.32.6535
Device Catalogue Number01.32.6535
Device Lot Number170650
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2020
Initial Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;